# SDR 2021F00299

- Difficulty date: October 29, 2021
- Submitted: October 30, 2021
- Operation: General aviation
- Aircraft: N767AJ
- Make and model: Boeing 727-77
- Aircraft serial: 33539
- Aircraft time: 59,516 hours, 7,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 188998
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED BATTERY TEST
